# SDR UPS97823297

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491333
- Condition: Corroded
- Location: Bs 260-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 260 TO 340 STR 36 IS CORRODED AND CUT AT FS 340.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION FROM FS 260 TO 360 IAW SRM 53-2-2, 51-1-8, AND DWG 9754913.
